skin-hair-icon
Hives after taking medicines
Hi , I was having acute hives 2 yrs back and with having safecet m and omnacortil it was suppressed fully. Recently i had 300 (Triglycerides) cholesterol and 212 vitamin b12 levels so started taking medicines - lipicard 160 for cholesterol and rejoice cd3 for vitamin deficiency. My hives started again specifically in lower body . Is it related to these medicines or due to food i am not sure. Hive are not very severe.. tingling feeling and when i scratch it turning to red rash. Pls suggest . Can i take safecet m again ? Or do i need to stop other medications.
50 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from allergic dermatitis causing the hives... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.